Doctor insights on:
Sulfuric Acid Medication
Wash it off: right away. Neutralize the remaining acid on your skin with a paste of baking sofa and water. If the burn appears serious go to the ER at your local hospital. If not, wash and dry the area and apply Neomycin cream to prevent infection. Cover the area loosely and keep it clean. ...Read more
Burn: It will burn the skin badly.Get a more detailed answer ›
Yes: This is a strong inorganic acid and could be corrosive if too much or too concentrated an amount is inhaled. Your eyes are an early warning for this and will get painful and tear filled with exposure. Next would be the lungs with spasms of coughing. ...Read more
This site is for: medical information - not for science fiction. I haven't a clue what would happen if a zombie were immersed in sulfuric acid. ...Read more
It depends: If it is a superficial (i.e., 1st- or 2nd-degree) burn, it will heal on its own within 3 weeks. If it is a full-thickness (i.e., 3rd-degree) burn, it will only heal on its own from the sides if it is very small or narrow. Otherwise, a 3rd-degree burn would need to be skin-grafted. If the wound is not healed after 3 weeks of good wound care, see a general, plastic, or burn surgeon. ...Read more
I just changed the battery in my truck and got sulfuric acid all over my hands, how long before I can use my hands again?
When comfortable : There should not be anything contagious about this mishap. ...Read more
Sulfuric acid burn: Wash it, cover and keep clean.Get a more detailed answer ›
Sulfuric acid just splashed into my dads eyes and they were badly injured. Doc says the chemical will start reacting after some days. Plz suggest..
Start reacting?: I am not sure what start reacting means. Acid burns are dramatic, painful and sulfuric acid is one of the more dangerous. HOwever, acid burns coagulate tissue which blocks penetration, so unless the acid was very concentrated, your did will probably do OK in the long run. I hope he has seen an ophthalmologist (not optometrist) and will be received proper topical medical care. ...Read more
Plz suggest some remedies for the recovery of eye injury due to sulfuric acid. It has damaged the eyes badly. plz any useful suggestions..??
Not 4 us 2 say here.: This is serious & needs the care of an ophthalmologist right away. ...Read more
Im chemistry lab I got either sulfuric acid or NaOH (25% concentration)on my hand. I washed it off now theres a small burn. Should I do anything else?
Chemical Burn: For either burn you did well by washing off the substance. I would apply a burn ointment like Neosporin and protect the injured area with a loosely applied gauze held in place with paper tape. Observe for blistering and/or spreading redness which would require a physician's evaluation. ...Read moreSee 3 more doctor answers
Yes: Many people have taken "sulfa" drugs (usually an antibiotic) and have had allergic reactions to them (usually hives). This does not mean they are allergic to all medications containing the element "sulfur." for example, you may be allergic to sulfamethoxazole (an antibiotic) but not to hydrochlorothiazide (a sulfur containing high blood pressure medication). ...Read moreSee 1 more doctor answer
Sulfur smell when i go to restroom. Anything to worry about? I can't think of anything that's changed recently (diet/medication-wise).
Urine Odor: A variety of things can alter the smell of your urine. The characteristic sulfur smell is attributable to certain foods such as apsaragus among others. So if you are eating more veggies than normal this is probably the cause. However, there could be other causes such as an infection. So if your urine is also funny looking and u are experience bladder discomfort, see your doctor. ...Read more
Does provigyl contain sulfur I am allergic to sulfur drugs and I have been on provigyl for years but now developing blisters on my hands
No: Most people are allergic to sulphonamides, or sulfa medications, not medications that contain sulfur, which is different. Provigil does not contain a sulfa group and so would not be related to your sulfa allergy. However, very severe rashes have been associated with provigil, and this could be a different type of reaction. You should see your doctor immediately. ...Read moreSee 1 more doctor answer
Homeopathic Sulphur: For the best results, you don't just look at a "personality" type to prescribe a homeopathic remedy. People have innate responses to experiences at much deeper levels, incorporating whole-organism patterns like global physicals and perceptive patterns. At the level of "personality, " sulphur has varying presentations -- from philosophical & intellectual, to practical idealist. Egotism too. ...Read more
- Talk to a doctor live online for free
- Sulfur soap medication
- Homeopath sulfur medication
- Sodium sulfacetamide and sulfur medication
- Ask a doctor a question free online
- Potassium hydroxide sulfuric acid
- Sulfuric acid burn treatment
- Salicylic acid and sulfur soap
- Sulfuric acid adverse effects
- Sulfur medication